# SDR FDEA2020072361539

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 73,637 hours, 27,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N333211
- Condition: Corroded
- Location: Bs 900-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK RBL 58.22 CORRORED IN SEVERAL AREAS BETWEEN STA 1080R AND 1180R. REMOVED CORROSION AT RH SEAT TRACK RBL 58.22 SEVERAL AREAS BETWEEN STA. 1080   AND 1180 AND AFTER EVALUATION FOUND SEAT TRACK TO BE OUT OF LIMITS IAW B757 SRM   51-10-02-0G, 53-00-52-1A FIG 101 DET VII, REMOVED AND REPLACED BY FABRICATION SEAT   TRACK FROM 900 TO 1180 IAW B757 SRM 51-40-05-0G, 51-40-02-0G AND BOEING DWG 657N3321   REV D
